MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R47, 12X100 KII BALLOON BLUNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0R47, 12X100 KII BALLOON BLUNT TIP 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0R47
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Name of procedure being performed: laparoscopic cholecystectomy.Detailed description of event: hospital: [name] while setting up the backtable for surgery, the scrub tech noticed a very long black hair or thread wrapped around a piece of the plastic that holds all 3 of the pieces together for trocar cor47.Product was passed off the field; gloves were changed.New product procured.Product has been saved for return and pictures are attached.The product is available for return.Additional information received from [name] via email on 11sep2024: the event date is confirmed to be (b)(6) 2024.The procedure being performed was a laparoscopic cholecystectomy.Type of intervention: product was passed off the field; gloves were changed.New product procured.Patient status: before use.
 
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: laparoscopic cholecystectomy.Detailed description of event: hospital: [name].While setting up the backtable for surgery, the scrub tech noticed a very long black hair or thread wrapped around a piece of the plastic that holds all 3 of the pieces together for trocar cor47.Product was passed off the field; gloves were changed.New product procured.Product has been saved for return and pictures are attached.The product is available for return.Additional information received from [name] via email on 11sep2024: the event date is confirmed to be 06sep2024.The procedure being performed was a laparoscopic cholecystectomy.Type of intervention: product was passed off the field; gloves were changed.New product procured.Patient status: before use.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of a loose hair on the device.Based on the condition of the returned unit and the description of the event, it is likely that the loose hair originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
C0R47, 12X100 KII BALLOON BLUNT TIP 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20306828
Report Number2027111-2024-00846
Device Sequence Number7624149
Product Code GCJ
UDI-Device Identifier00607915116453
UDI-Public(01)00607915116453(17)270617(30)01(10)1523326
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K060629
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0R47
Device Catalogue Number101477456
Device Lot Number1523326
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown